Click on image to enlarge
Price: £0.55 (incl
Sorry, this item is currently unavailable. Click here to receive notification when this product comes back into stock.
Numark Aspirin Dispersible Tablets 300mg 32 Tablets For the relief of mild to moderate pain from headache, migraine, neuralgia, toothache, sore throat and period pains.
Symptomatic relief from:
Direction for Use: Adults, the elderly and children over 16 years: For oral use 1 to 3 tablets to be dispersed in water every 4 hours or as directed by your Doctor.
- Colds and flu.
- Rheumatic pain.
- Sprains and strains.
- Muscular aches.
- Joint swelling and stiffness.
- Fibrositis, sciatica and lumbago.
Cautions and Warnings: A lower dose is recommended for the elderly. Do not take more than 4 doses in 24 hours. Do not give to children under the age of 16 years of age unless on the advice of your Doctor. If symptoms persist for more than 3 days consult your Doctor.
Do not exceed the stated dose.
Ingredients: Each tablet contains 300mg Aspirin. Also contains Lactose, Sodium Saccharin, Potato Starch, Citric Acid, Sodium Lauryl Sulphate, Talc and Calcium Carbonate.
Do not store above 25°